# SDR UPS02839830

- Difficulty date: October 13, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONG 17L AND END FITTING IS CRACKED AT STA 1766 AFT SIDE OF BULKHEAD.  REMOVED AND REPLACED LONGERON AND END FITTING IAW DWG 5649327, 4772397 AND SRM 51-1-20D, 51-1-21, LONGERON FABRICATED IAW DWG 5649327.
